Exponentially graded mesh for a singularly perturbed problem with two small parameters

Helena Zarin

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


A one-dimensional singularly perturbed boundary value problem with two small perturbation parameters is numerically solved on an exponentially graded mesh. Using an h-version of the standard Galerkin method with higher order polynomials, we prove a robust convergence in the corresponding energy norm. Numerical experiments support theoretical findings.

Original languageEnglish (US)
Pages (from-to)233-242
Number of pages10
JournalApplied Numerical Mathematics
StatePublished - Oct 2017
Externally publishedYes

Bibliographical note

Funding Information:
Research of this author is supported by the Ministry of Education, Science and Technological Development of the Republic of Serbia under grant 174030.

Publisher Copyright:
© 2017 IMACS


  • Exponentially graded mesh
  • Galerkin finite element method
  • Singularly perturbed problem
  • Two small parameters


Dive into the research topics of 'Exponentially graded mesh for a singularly perturbed problem with two small parameters'. Together they form a unique fingerprint.

Cite this